# SDR ASOA201704051438

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707112
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RISER ON PAX DOOR FOUND 2 EA. CRACKS. REPAIRED FWD RISER IAW SRM TR 52-0025, 52-11-04--201-004-A01.
